MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4168/aair.2014.6.3.270

Медицинская библиотека · Allergy, asthma & immunology research · 2013

Drug rash with eosinophilia and systemic symptoms syndrome induced by chloral hydrate in early childhood.

Yoo Suk Dong, Kim Su Gon, Kim Seong Heon, Kim Hye-Young

СтатьяПеревод в очереди

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, also known as drug-induced hypersensitivity syndrome (DIHS), is a rare, acute and severe life-threatening systemic disease. DRESS syndrome is characterized by fever, lymphadenopathy, rash, hypereosinophilia and involvement of systemic organs. The most commonly implicated drugs are anticonvulsants, sulfonamides and allopurinol. Chloral hydrate is a sedative and hypnotic drug frequently used in pediatric patients. We first report a case of DRESS syndrome induced by chloral hydrate in a 14-month-old female.

Для цитирования: Yoo Suk Dong, Kim Su Gon, Kim Seong Heon, Kim Hye-Young. Drug rash with eosinophilia and systemic symptoms syndrome induced by chloral hydrate in early childhood.. Allergy, asthma & immunology research. 2013. DOI: 10.4168/aair.2014.6.3.270.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.